I was fine on the 120 pill twice a day. Now that it was doubled to 240 pill twice a day, am experiencing chronic diarrhea, vomiting and flushing. I am only 3 weeks into medicine. What to do?
Same thing for me. I ended up asking my doctor to restart me on Tecfidera 120 mg bid for a month, with the goal of my body being able to tolerate the 240 mg dosage. It worked for me. I was more or less symptom free for three years (except for the flushing part). My doctor didn't really want to try this, but I held firm and he relented. I knew I didn't want the other drugs because of their side effects. My WBC count has been really low (as low as 1.6) but it has improved. Changes during the year. Good luck and I hope this answer finds you feeling better.
- Tecfidera Information for Consumers
- Tecfidera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tecfidera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2011 • 1 answer
Posted 23 Jul 2011 • 1 answer
Posted 10 Sep 2015 • 0 answers
Posted 31 Jan 2016 • 0 answers
Posted 19 days ago • 1 answer